Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 73, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 1, 2008, 11:27 AM CDT for Jasper County, Newton County, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 11:27 AM CDT (16:27 UTC)
- Expired
- Jun 1, 2008, 3:32 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 12:00 PM CDT | FLASH FLOOD | Joplin, MO | FLASH FLOODING REPORTED IN SEVERAL LOCATIONS IN JOPLIN. 7TH AND ILLINOIS, 12TH AND ILLINOIS, 4TH AND TURK WERE CLOSED DUE TO FLASH FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 011629
FFWSGF
MOC097-145-012200-
/O.NEW.KSGF.FF.W.0073.080601T1627Z-080601T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 AM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 PM CDT.
* AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES OF A HALF TO ONE INCH OF RAIN HAS
FALLEN OVER THE WARNED AREA OVER THE PAST AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
CARTHAGE...JOPLIN...NEOSHO...AIRPORT DRIVE...ALBA...CARL
JUNCTION...CARTERVILLE...DIAMOND...DUENWEG...DUQUESNE...FAIRVIEW...
GRANBY...IRON GATES...JASPER AND LEAWOOD.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES ARE
EXPECTED OVER THE WARNED AREA. THIS RAINFALL WILL FALL OVER ALREADY
SATURATED SOILS TO PRODUCE FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3675 9421 3676 9461 3736 9460 3733 9410
3675 9407 3675 9416
$$
CLAYCOMB1 follow-up statement
000
WGUS73 KSGF 012032
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 PM CDT SUN JUN 1 2008
MOC097-145-012042-
/O.CAN.KSGF.FF.W.0073.000000T0000Z-080601T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
332 PM CDT SUN JUN 1 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JASPER AND NEWTON
COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3675 9421 3676 9461 3736 9460 3733 9410
3675 9407 3675 9416
TIME...MOT...LOC 2032Z 180DEG 0KT 3695 9429
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:10 AM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jun 1, 6:10 AM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 AM CDT SUN JUN 1 2008
.DISCUSSION...
SEVERE WEATHER CONTINUES ACROSS THE OUTLOOK AREA EARLY THIS
MORNING...AS A MOIST AND UNSTABLE AIRMASS REMAINS ACROSS THE
REGION. A STRONGER LOW LEVEL JET HAS SET UP ACROSS THE AREA THIS
MORNING...OVER WHAT WE HAVE SEEN THE LAST FEW NIGHTS. THIS LOW
LEVEL JET HAS ADDED IN KEEPING THE THUNDERSTORMS ONGOING THIS
MORNING. THESE STORMS SHOULD MAINLY REMAIN ELEVATED THIS
MORNING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
HOWEVER OVERALL THE STORMS SHOULD BEGIN TO WEAKEN OVER THE NEXT
FEW HOURS. MOST OF THE THUNDERSTORMS SHOULD DIMINISH OR WILL PUSH
SOUTH OUT OF THE AREA DURING THE MORNING HOURS. THE BOUNDARY THAT
IS THE FOCUS FOR THE THUNDERSTORMS WILL PUSH NORTH BACK INTO THE
CWA THIS AFTERNOON...WITH ADDITIONAL THUNDERSTORMS DEVELOPMENT
POSSIBLE. THE BEST CHANCES FOR THIS WILL BE ACROSS THE SOUTHERN
CWA. SCATTERED STORMS WILL BE POSSIBLE ACROSS THE REST OF THE CWA
THIS AFTERNOON AND EVENING AS INSTABILITY INCREASES WITH THE
HEATING OF THE DAY.
THIS AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP OVER
NEBRASKA INTO KANSAS AND WILL LIKELY DEVELOP INTO A MCS AND PUSH
SOUTHEAST INTO THE WESTERN CWA EARLY MONDAY MORNING AND WILL THEN
PUSH ACROSS THE REST OF THE CWA DURING THE DAY ON SUNDAY. STRONG
TO SEVERE STORMS WILL AGAIN BE POSSIBLE MONDAY MORNING INTO THE
AFTERNOON...DUE TO STRONG WIND SHEAR AND A MOIST AND UNSTABLE
AIRMASS REMAINING ACROSS THE AREA. AGAIN ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE. WE WILL SEE STRONGER WIND SHEAR MONDAY
MORNING...BUT WILL HAVE TO SEE HOW THE MCS THAT MOVES INTO THE CWA
DURING THE MORNING HOURS AFFECTS REDEVELOPMENT DURING THE
AFTERNOON TO GET A BETTER HANDLE ON THE TORNADO POTENTIAL.
UPPER LEVEL RIDGE TRIES TO BUILD INTO THE REGION TUESDAY INTO
THURSDAY...WHICH SHOULD KEEP THE STORM TRACK FARTHER TO THE NORTH.
TEMPERATURES SHOULD WARM WELL INTO THE 80S DURING THIS TIME...WITH
GULF MOISTURE REMAINING OVER THE AREA. THIS WILL LEAD TO THE
POTENTIAL FOR ISOLATED POP UP SHOWERS DURING THE LATE AFTERNOON
AND EVENING HOURS. ANOTHER STORM SYSTEM WILL PUSH INTO THE AREA
THURSDAY NIGHT INTO FRIDAY. THE ECMWF MODEL CONTINUES TO BE
SLIGHTLY FASTER WITH THE COLD FRONT MOVING THROUGH THE AREA
THURSDAY NIGHT. THE GFS IS SLOWER WITH IT NOT MOVING THROUGH UNTIL
FRIDAY. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA DURING THIS
TIME. WILL HAVE TO GET A BETTER HANDLE AND EXACT TIMING AND
MESOSCALE FEATURES TO BETTER DISCERN THE SEVERE POTENTIAL.
WISE
&&
.AVIATION...
FOR THE 12Z TAF PACKAGE...CONVECTION HAS MOVED OFF TO THE SOUTH OF
BOTH AIRFIELDS THIS MORNING FOR THE TIME BEING. SHOULD SEE THE
RETURN OF THUNDERSTORMS TO BOTH AERODROMES BY LATE MORNING AS
HEATING BEGINS AND THUNDERSTORMS FORM ON VARIOUS OUTFLOW BOUNDARIES
FROM OVERNIGHT CONVECTION. TIMING ON CONVECTION TOUGH TO
PINPOINT...SO KEPT VCTS IN TAFS. YET ANOTHER ROUND OF CONVECTION TO
MOVE IN FROM KANSAS OVERNIGHT. OUTSIDE OF TSRA...VFR CONDITIONS ARE
EXPECTED. WITHIN TSRA...MVFR CIG...POSSIBLY IFR VIS ARE EXPECTED.
GCC
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-070-071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 1, 4:12 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 412 AM CDT SUN JUN 1 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020915- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 412 AM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF QUARTERS. DAMAGING WINDS IN EXCESS OF 60 MPH. HEAVY RAINFALL AND LOCALIZED FLOODING. AND AN ISOLATED TORNADO. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH THROUGH THE SOUTHERN HALF OF THE OUTLOOK AREA DURING THE MORNING HOURS. THIS ACTIVITY SHOULD STAY BELOW SEVERE THRESHOLDS. HOWEVER...CANNOT RULE OUT A FEW OF THE STRONGER STORM BECOMING MARGINALLY SEVERE. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING MAINLY SOUTH OF HIGHWAY 60. LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO CANNOT BE RULED OUT. DISCUSSION: THUNDERSTORMS CONTINUE TO SLOWLY MOVE SOUTH THROUGH THE AREA THIS MORNING. OVER THE LAST FEW HOURS THESE STORMS HAVE SHOWED A WEAKENING TREND...HOWEVER A FEW OF THE STRONGER STORMS MAY BECOME MARGINALLY SEVERE THIS MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI THIS AFTERNOON INTO THE EVENING. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. THERE WILL BE SLIGHTLY STRONGER SHEAR ACROSS THE EXTREME SOUTHWESTERN PORTIONS OF THE CWA...WHERE AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NEBRASKA INTO KANSAS DURING THE AFTERNOON AND EVENING HOURS. THIS ACTIVITY IS EXPECTED TO MOVE SOUTHEAST INTO THE AREA EARLY MONDAY MORNING. DAMAGING WINDS...MARGINALLY SEVERE HAIL AND HEAVY RAINFALL WILL BE POSSIBLE WITH THIS ACTIVITY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON AS A FRONTAL BOUNDARY LINGERS ACROSS THE AREA. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH THIS ACTIVITY. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF HIGHWAY 60 THIS AFTERNOON INTO THE EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Jun 1, 5:50 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM FLOOD 3 SE NEVADA 37.81N 94.32W
06/01/2008 VERNON MO EMERGENCY MNGR
INTERSECTION OF HIGHWAY BB AND STOCKADE ROAD UNDER 2.5
FEET OF WATER
&&
GCLAYCOMLocal storm report, Jun 1, 5:52 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM FLOOD 2 SE BRONAUGH 37.67N 94.44W
06/01/2008 VERNON MO EMERGENCY MNGR
INTERSECTION OF CR 1175 AND YOUNGER UNDER WATER AND
CLOSED
&&
GCLAYCOMSpecial weather statement, Jun 1, 6:10 AM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 610 AM CDT SUN JUN 1 2008 MOZ103-104-011145- STONE MO-TANEY MO- 610 AM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN STONE AND SOUTHWESTERN TANEY COUNTIES UNTIL 645 AM CDT... AT 605 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KIMBERLING CITY...MOVING SOUTHEAST AT 24 MPH. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN STONE AND SOUTHWESTERN TANEY COUNTIES...INCLUDING THE TOWNS OF BLUE EYE AND RIDGEDALE. PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. GAGAN
Local storm report, Jun 1, 7:40 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL ROUND SPRING 37.28N 91.41W
06/01/2008 E0.75 INCH SHANNON MO CO-OP OBSERVER
&&
GAGANLocal storm report, Jun 1, 8:14 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CDT SUN JUN 01 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0259 AM TSTM WND GST 2 NW CABOOL 37.14N 92.13W
06/01/2008 M57 MPH TEXAS MO PUBLIC
MEASURED BY HOME WEATHER STATION.
&&
HATCHLocal storm report, Jun 1, 9:59 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG GOLDEN CITY 37.39N 94.09W
06/01/2008 BARTON MO CO-OP OBSERVER
LARGE TREE FELL ON NEIGHBORS HOUSE IN GOLDEN CITY
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 62 min |
| May 31, 9:15 PM CDT | Tornado Warning | SGF | Barton, Vernon | 45 min |
| May 31, 9:58 PM CDT | Tornado Warning | SGF | Barton | 47 min |
| May 31, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 62 min |
| May 31, 10:21 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 6 hr |
| May 31, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 54 min |
| May 31, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 49 min |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 68 min |
| May 31, 11:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 33 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 57 min |
| Jun 1, 12:00 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 60 min |
| Jun 1, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 63 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Webster | 66 min |
| Jun 1, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 62 min |
| Jun 1, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 64 min |
| Jun 1, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 57 min |
| Jun 1, 1:39 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 66 min |
| Jun 1, 1:54 AM CDT | Tornado Warning | SGF | Lawrence | 48 min |
| Jun 1, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Jun 1, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 29 min |
| Jun 1, 2:27 AM CDT | River Flood Warning | SGF | Cedar | 6 hr |
| Jun 1, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Stone | 48 min |
| Jun 1, 3:37 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jun 1, 3:54 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 14 hr |
| Jun 1, 4:21 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 39 min |
| Jun 1, 5:00 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 45 min |
| Jun 1, 10:53 AM CDT | River Flood Warning | SGF | Cedar | 4 hr |
| Jun 1, 10:57 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 63 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.